RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 2, Pages 317–319 (Mi mz2813)  

Brief Communications

On the Elimination of Singularities of Meromorphic Functions with Finitely Many Poles $p^r$

A. A. Pekarskii

Belarusian State Technological University

Keywords: maximum modulus principle, meromorphic function, Alper domain, Dadon domain, Hardy space, rational function, Blaschke product

DOI: https://doi.org/10.4213/mzm2813

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:2, 305–308

Bibliographic databases:

UDC: 517.53
Received: 24.03.2005

Citation: A. A. Pekarskii, “On the Elimination of Singularities of Meromorphic Functions with Finitely Many Poles $p^r$”, Mat. Zametki, 80:2 (2006), 317–319; Math. Notes, 80:2 (2006), 305–308

Citation in format AMSBIB
\Bibitem{Pek06}
\by A.~A.~Pekarskii
\paper On the Elimination of Singularities of Meromorphic Functions with Finitely Many Poles $p^r$
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 2
\pages 317--319
\mathnet{http://mi.mathnet.ru/mz2813}
\crossref{https://doi.org/10.4213/mzm2813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281384}
\zmath{https://zbmath.org/?q=an:1115.30027}
\elib{http://elibrary.ru/item.asp?id=9274858}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 2
\pages 305--308
\crossref{https://doi.org/10.1007/s11006-006-0140-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000040}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747515683}


Linking options:
  • http://mi.mathnet.ru/eng/mz2813
  • https://doi.org/10.4213/mzm2813
  • http://mi.mathnet.ru/eng/mz/v80/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:81
    References:21
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019